# SDR SIMA202301242002

- Difficulty date: January 22, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N205NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000481
- Aircraft time: 20,349 hours, 12,930 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 15E0804005
- Condition: Leaking
- Location: Hyd System
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY FOR HYD SYS 2 LOW PRESSURE HYD SYS 2 FAIL.  REMOVED AND REPLACED LEAKING PRESSURE LINE ON NR 2 ENG. LEAK CHECKED GOOD IAW AMM 29-11-31.
